# SDR RYNA20090811014

- Difficulty date: July 31, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 68,508 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE ON AIRCRAFT 120DL DURING THE INSPECTION PROCESS CORROSION DAMAGE WAS DISCOVERED BETWEEN FS 632 TO FS 654 ALONG STRINGERS 35L TO 36L.  THE DAMAGE IS LOCATED AT THE MID-GALLEY DRAIN MAST ATTACH POINT.  REMOVED A 3 INCH SECTION STRINGER, HOWEVER SECTION IS REPAIRABLE PER THE SRM 53-00-03 REPAIR NR 2 AND ERA 476086-14 DUE TO RIVET SPACING REQUIREMENTS.
